Mental Health Mondays: Changing My Medication

Since my lovely open letter to my anti-depressants, a lot has changed with my mental health. The biggest thing was a drop in my mood and a rise in my symptoms, but I also experienced a really bad side effect. When I took all of this information to my doctor we decided to change my medication.

Aside from my old meds not really helping with my depression, I was also stacking on weight so fast. Like clothes that fit perfectly two weeks before were suddenly way too tight. Weight gain can be a side effect of lots of anti-depressants, but this was on a whole new level to anything I’d experienced before.

Starting a new medication is always scary. I don’t know how this will impact on my mind or my body, plus I get to go through the whole withdrawal process again.

On top of that, this is my fourth anti-depressant, and I am so tired of constantly trying new medications. Having spent more than a year trying different anti-depressants and different doses has been really difficult, and it is so frustrating that I still haven’t found what works for me.

During this transition process I’ll keep you all updated through my blog, and I hope that you will also understand if I’m not posting as much as usual if things get bad for me, and in the meantime I hope that you’re still enjoying my regular content!

Did you like this post? Let me know about your own experiences with changing medications down below!

Advertisements

2 thoughts on “Mental Health Mondays: Changing My Medication”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s